... months. It's also been two years since I've taken any birth control. I went to my obgyn, and let her know about my periods not coming on. I took Yaz, and it was the worst thing in the world. I became super zombified and depressed, so I stopped.Im still feeling strange even though that was 3 days ago. Any info?
I realize this answer is a bit late ... I haven't taken Yasmin myself but the link below has reviews... you may find these useful.
I would be very careful when it comes to Yaz, Yasmin or Ocella (generic for Yasmin) because there are huge side effects. I have not heard of it affecting you the way it did though. I took Yasmin and just 6 months after taking it I had to have emergency gallbladder removal. Then the doctor kept me on this pill ( can you believe that ) and then I started to get high levels of triglycerides in the blood tests. I finally did some research and stopped taking that pill. How old are you? Sometimes when we have stress or a change in our diets that can effect your period.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Dec 2013 • 1 answer
Posted 3 Mar 2014 • 1 answer
Posted 19 May 2016 • 0 answers
Ethinyl Estradiol/Norgestimate - I have been on tri lo marzia for about a month, is brown discharge?
Posted 2 Sep 2016 • 0 answers
Posted 13 Oct 2016 • 0 answers